A refinement of the estimate in the freezing method for a two-dimensional system with coincident characteristic numbers
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 990-996 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1971_7_6_a4,
     author = {N. A. Izobov},
     title = {A refinement of the estimate in the freezing method for a two-dimensional system with coincident characteristic numbers},
     journal = {Differencialʹnye uravneni\^a},
     pages = {990--996},
     year = {1971},
     volume = {7},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a4/}
}
TY  - JOUR
AU  - N. A. Izobov
TI  - A refinement of the estimate in the freezing method for a two-dimensional system with coincident characteristic numbers
JO  - Differencialʹnye uravneniâ
PY  - 1971
SP  - 990
EP  - 996
VL  - 7
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1971_7_6_a4/
LA  - ru
ID  - DE_1971_7_6_a4
ER  - 
%0 Journal Article
%A N. A. Izobov
%T A refinement of the estimate in the freezing method for a two-dimensional system with coincident characteristic numbers
%J Differencialʹnye uravneniâ
%D 1971
%P 990-996
%V 7
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1971_7_6_a4/
%G ru
%F DE_1971_7_6_a4
N. A. Izobov. A refinement of the estimate in the freezing method for a two-dimensional system with coincident characteristic numbers. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 990-996. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a4/